MathSciNet Relay Station
MathSciNet bibliographic data
MR1234424 12-04 (05-04 05E15 12F10)
Casperson, David; McKay, John Symmetric functions, $m$-sets, and Galois groups. Math. Comp. 63 (1994), no. 208, 749–757.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement